# SDR 95ZZZX505

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N70548
- Make and model: Piper J3C-65
- Aircraft serial: 17557
- Engine: Cont C9012F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE POWER FAILURE DURING TAKEOFF.  MAINTENANCE INVESTIGATION AND POST-ENGINE RUN WAS CONDUCTED.  ENGINE RAN SATISFACTORY.  MAINTENANCE ADVISED, SUSPECT FUEL STARVATION DUE TO FREEZING OF WATER CONTAMINATION IN LOW SECTION OF FUEL LINE.
